Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Chills, severe pain, burning urination with strong smell, headache, lower back pain. Viral?

I had chills and severe all over pain a few days ago. I had to urinate on the hour and it burned. I drank lots of fluid and after two days I started to feel better, but still had a headache . I still had the urge to go but not as frequent. After day three I started not having the burning sensation but my kidneys were hurting (lower back pain ) along with a headache. Now on day four I have no back pain and my urination seems to be normal, but still smells strong. The Flu and Nora virus are going around and I can t figure this one out. The good thing is everything seems to be back to normal. I was wondering if a virus can attack you in this manner. Thanks, Chris
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
From your history it seems that you are having acute urinary tract infection.
Go for antibiotic medicine course after consulting your doctor.
Take plenty of water.
Ok and take care.
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor